# SDR AWXA0002063

- Difficulty date: July 10, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6623737
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 725 BL 24LT SEAT TRACK LOWER ATTACH FLANGE CRACKED.  REMOVED CRACK FROM SEAT TRACK LOWER ATTACH FLANGE, INSTALLED REPAIR ON SEAT TRACK LOWER ATTACH FLANGE IAW ER 15-5715-01202-DL3.
